On the calculation of free oscillations of elastic cylinders of finite length
Doklady Akademii Nauk, Tome 229 (1976) no. 2, pp. 334-337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_2_a19,
author = {E. V. Imenitova and K. V. Chernyshev and V. V. Shegay},
title = {On the calculation of free oscillations of elastic cylinders of finite length},
journal = {Doklady Akademii Nauk},
pages = {334--337},
year = {1976},
volume = {229},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_2_a19/}
}
TY - JOUR AU - E. V. Imenitova AU - K. V. Chernyshev AU - V. V. Shegay TI - On the calculation of free oscillations of elastic cylinders of finite length JO - Doklady Akademii Nauk PY - 1976 SP - 334 EP - 337 VL - 229 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1976_229_2_a19/ LA - ru ID - DAN_1976_229_2_a19 ER -
E. V. Imenitova; K. V. Chernyshev; V. V. Shegay. On the calculation of free oscillations of elastic cylinders of finite length. Doklady Akademii Nauk, Tome 229 (1976) no. 2, pp. 334-337. http://geodesic.mathdoc.fr/item/DAN_1976_229_2_a19/